Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Going through menopause. Feeling dizzy, unable to stand, weak, face swollen. Why?

Hi, I am 51 years old woman and I suffered a lot on my menopause? Just this month when my monthly period stop completely.. but i still feel very bad. I feel so dizzy that sometimes i think i woudnt recover from it. I cannot stand up and feel so weak and hot. I had a medicine prescribe to take whenever I feel dizzy for the also find out that i have a high blood sugar 113. My question is that why i feel so much dizzy and i feel like im dieying and my family says that my face start to get swollen and even if i didnt eat much i put kilo. i look healthy outside but so sick inside. please tell me why im so dizzy and my face get swollen?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Your problems are due to Menopause only, called Menopausal syndrome.
At this age due to declining of female hormone and hormonal imbalance giving rise to physical and psychological changes.
Consult Gynaec and seek her advice.
Attend Menopausal Clinic and learn technique how to face all these problems.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor